This is day one and I feel a little jittery and have a nervous stomach. I have high blood pressure, but my blood pressure is good checked it this afternoon it was 110/75 and pulse is 80.
Hi patches4656! I was also prescribed Concerta and I was also getting jitters and my stomach would feel weird about the time the Concerta started wearing off. You get jittery because Concerta gives you extra energy and makes you want to get stuff done. The nervous stomach is a side effect of the drug. Make sure to drink lots of water to help prevent it.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Mar 2010 • 1 answer
Updated 27 May 2013 • 1 answer
High Blood Pressure - Taking verapamil 240mg BP is very high last two weeks 175/110 what should I do
Updated 3 Nov 2013 • 1 answer
Updated 5 Apr 2015 • 2 answers
High Blood Pressure - I've been having problems with HBP, it's at an average of 180/95+. I'm taking?
Updated 20 Sep 2017 • 1 answer